# SDR DHL2007740555

- Difficulty date: June 18, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 196
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER HALF OF FUSELAGE EXTERIOR SURFACE, DENT AT BS 196, BETWEEN STR 22L AND 23L.  CUT OUT DAMAGED AREA, .750" DIA CIRCLE CUT, FABRICATED REPAIR DOUBLER FROM 2024-T3, .050" BY 4" DIA, PO NR 9005049;  AND FILLER FROM 2024-T3, .040" BY .750" DIA, PO NR 9005089, PER B727 SRM 53-30-3 FIG 13, DETAIL I.   TREATED, PRIMED, AND INSTALLED REPAIR PARTS PER B727 SRM 51-10-2 AND 53-30-3 FIG 13.
